О статистической обратимости брауновского движения

А.М. Яглом

Matematiceskij sbornik (1949)

  • Volume: 66, Issue: 3, page 457-492
  • ISSN: 0368-8666

How to cite


Яглом, А.М.. "О статистической обратимости брауновского движения." Matematiceskij sbornik 66.3 (1949): 457-492. <http://eudml.org/doc/65448>.

author = {Яглом, А.М.},
journal = {Matematiceskij sbornik},
keywords = {Probability theory; classical thermodynamics; heat transfer},
language = {rus},
number = {3},
pages = {457-492},
publisher = {Tipogr. Lissnera i Sobko},
title = {О статистической обратимости брауновского движения},
url = {http://eudml.org/doc/65448},
volume = {66},
year = {1949},

AU - Яглом, А.М.
TI - О статистической обратимости брауновского движения
JO - Matematiceskij sbornik
PY - 1949
PB - Tipogr. Lissnera i Sobko
VL - 66
IS - 3
SP - 457
EP - 492
LA - rus
KW - Probability theory; classical thermodynamics; heat transfer
UR - http://eudml.org/doc/65448
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.